American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19L64) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Cristian Lenart and Frank Sottile. A Pieri-type formula for the ${K}$-theory of a flag manifold. Trans. Amer. Math. Soc. 359 (2007) 2317-2342. MR 2276622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dilip Bayen and Robert R. Bruner. Real connective K-theory and the quaternion group. Trans. Amer. Math. Soc. 348 (1996) 2201-2216. MR 1329527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Caruso, F. R. Cohen, J. P. May and L. R. Taylor. James maps, Segal maps, and the Kahn-Priddy theorem . Trans. Amer. Math. Soc. 281 (1984) 243-283. MR 719669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1